| Catalog Number |
05.001.240 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: a visual and functional assessment was performed: the following steps failed: general condition; leakage test using bubble emission technique; check coupling screw of saw blade coupling; check saw head's locking mechanism; check for sticky trigger; check roundness of housing; check for wear on housing; check general function of device.During the service evaluation the following failures were identified: visual : deformed/bent; internal finding : leak tightness test failure; visual : cosmetic damage - worn; visual : component damaged; functional : sticky trigger.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the saw attachment device had a sticky trigger.It was noted in the service order that the device did not work.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.